Nonrepetitive sequences on arithmetic progression

Jarosław Grytczuk , J. Kozik , M. Witkowski

Abstract

n/a
Author Jarosław Grytczuk (FMIS / DAC)
Jarosław Grytczuk,,
- Department of Algebra and Combinatorics
, J. Kozik
J. Kozik,,
-
, M. Witkowski
M. Witkowski,,
-
Journal seriesElectronic Journal of Combinatorics, ISSN 1077-8926, (A 25 pkt)
Issue year2011
Vol18
No#P209
Pages0-0
ASJC Classification1703 Computational Theory and Mathematics; 2608 Geometry and Topology; 2614 Theoretical Computer Science
LanguageEnglish
Score (nominal)25
Publication indicators WoS Citations = 3; Scopus SNIP (Source Normalised Impact per Paper): 2011 = 1.173; WoS Impact Factor: 2011 = 0.638 (2) - 2011=0.69 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?